# SDR DHL2006745502

- Difficulty date: August 12, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 72,477 hours, 48,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1050 BETWEEN STR 25L-26L HAS FRAME INNER CHORD DENTED AND BENT.  CUTOUT DAMAGE SECTIONS 1" BY 1", 3/4" BY 1" AT AFT CARGO BS 1050 BETWEEN STR 25L-26L FRAME AS PER SRM 51-40-3 FIG 1.  FABRICATED DOUBLER 7075-0 .071 PO NR 90031189, 11" BY  3 3/4" AS PER B727 SRM 51-40-3 FIG 1, SRM 53-10-2 FIG 3.  HEAT TREATED DOUBLER 7075-0 TO 7075 T6 AS PER SRM 51-10-3 AND FLIGHTSTAR A/C SERVICES ER NR 2-37153-801 REV IR IAW B727 SRM INSTALLED DOUBLER AT AFT CARGO BS 1050 BETWEEN STR 25L-26L FRAME AS PER B727 SRM 51-40-3 FIG 1.
